A New Mathematical Approach for Suppliers Selection: Accounting for Non-Homogeneity is Important

There are no files associated with this record.

Title A New Mathematical Approach for Suppliers Selection: Accounting for Non-Homogeneity is Important
Author Farzipoor Saen, Reza
Year Published 2007
Publisher Elsevier
Citation Applied Mathematics and Computation, Vol. 185(1), pp. 84-95
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.amc.2006.07.071
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice